DBLP BibTeX Record 'journals/dam/LinMPPS03'

@article{DBLP:journals/dam/LinMPPS03,
  author    = {Y.-B. Lin and
               Zevi Miller and
               Manley Perkel and
               Dan Pritikin and
               Ivan Hal Sudborough},
  title     = {Expansion of layouts of complete binary trees into grids},
  journal   = {Discrete Applied Mathematics},
  volume    = {131},
  number    = {3},
  year      = {2003},
  pages     = {611-642},
  ee        = {http://dx.doi.org/10.1016/S0166-218X(02)00550-4},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}